# SDR AALA20100111TUL10

- Difficulty date: January 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N526627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT STATION 1077 TO 1079 AT LEFT BUTTLINE 67 TO 68 ALONG LONGERON 17 LEFT.  REPLACED WITH NEW WEB.
